# SDR AALA202311294200

- Difficulty date: November 20, 2023
- Submitted: November 29, 2023
- Operation: Air carrier
- Aircraft: N562UW
- Make and model: Airbus A320*
- Aircraft serial: 5332
- Aircraft time: 34,842 hours, 14,312 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Transfer Valve
- Part number: HTE2000021
- Part serial: M457GB0400
- Condition: Defective
- Location: Zone 100 - Fuse
- Part time: 64,976 hours, 32,332 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ON ECAM FUEL PAGE CENTER TANK LEFT TRANSFER VALVE CYCLES BETWEEN GREEN AND AMBER. DOES NOT ALLOW LEFT WING TANK TO BURN FUEL DOWN BEFORE CYCLING OPEN. **SUPPLEMENTAL REPORT FOR AALA202311244200: MAINTENANCE REPLACED RIGHT CENTER TANK TRANSFER VALVE 11QT PER AMM 28-26-51 AND ACCOMPLISHED A SATISFACTORY LEAQK / OPERATIONAL CHECK. ** (CLOSED)
